Your cartClose

Your cart is currently empty.

Login Close
Optum Health Pharmacy

Brustan Susp 100ml

KES 380.00
save 0
Tax included.


Share on

Description


Brustan Suspension is a medication used to provide relief from mild to moderate pain, fever and inflammation. It contains paracetamol 125mg and ibuprofen 100mg.

 Dose

Brustan Suspension is best taken with or after a meal to reduce side effects.

Dosage: Children 6months to 1year give 3.5ml every 6-8hours; 1year to 3years 5ml every 6-8hours; 3 to 6 years 7.5ml every 6-8hours; 6years to 9 years 10ml every 6-8hours; 9years to 12years 15ml every 6-8 hours.

Precautions

It is not recommended for use by children below 6 months.

Do not exceed the recommended dosage or take it for a longer duration than prescribed.

Inform your healthcare provider if you are allergic to paracetamol, ibuprofen, or any other medications.

If you experience any signs of an allergic reaction such as rash, itching, swelling, dizziness, or difficulty breathing, seek immediate medical attention.




Brustan Susp 100ml
KES 380.00
KES 380.00

You may also like these products